# SDR HNAA2015110900327

- Difficulty date: November 9, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 50,835 hours, 60,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8330014
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD 2 EMERGENCY ESCAPE PATH FLOOR LIGHTS ARE INOPERATIVE.  R & R BULBS FOR FLOOR EMERGENCY ESCAPE PATH LIGHT, OPS CHECKED GOOD.
